MathSciNet Relay Station
MathSciNet bibliographic data
MR2867330 (2012i:34117) 34K30 (34G20 45J05)
Shi, Hong-Bo; Li, Wan-Tong; Sun, Hong-Rui Existence of mild solutions for abstract mixed type semilinear evolution equations. Turkish J. Math. 35 (2011), no. 3, 457–472.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement